Atlantoaxial subluxation in juvenile ankylosing spondylitis.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Kernodle, GW; Allen, NB; Kredich, D

Published Date

  • July 1, 1987

Published In

Volume / Issue

  • 30 / 7

Start / End Page

  • 837 - 838

PubMed ID

  • 3619967

Pubmed Central ID

  • 3619967

International Standard Serial Number (ISSN)

  • 0004-3591

Digital Object Identifier (DOI)

  • 10.1002/art.1780300718

Language

  • eng

Conference Location

  • United States